CONFIRMED: COVID-19 mRNA Vaccines Can Cause Severe Liver Damage

A recent Letter to the Editor published on the Journal of Hepatology website adds to the growing evidence that the mRNA vaccines used against COVID-19 can cause severe liver damage. Entitled ‘Immune-mediated hepatitis with the Moderna vaccine, no longer a coincidence but confirmed’, the letter – written by four hospital doctors from the UK – summarizes the case history of a patient who received two doses of the vaccine. The doctors say the case provides “conclusive evidence” that the first dose led to immune-mediated hepatitis, with a rapid onset of liver injury. A second dose resulted in the development of acute severe autoimmune hepatitis. The patient was previously completely well with no other health problems.

The letter describes how the patient, a 47-year-old Caucasian man, received his first dose of the Moderna vaccine in April 2021. He noted malaise and jaundice three days later. Blood tests showed abnormal liver function, with his serum bilirubin around ten times normal and alanine aminotransferase more than twenty times normal. Paracetamol (acetaminophen) and alcohol use were ruled out as potential causes.

The patient’s jaundice and liver function tests had improved by late June but were still abnormal. He was subsequently given a second dose of the Moderna vaccine in early July, despite reporting the jaundice to the vaccination center. A few days later he became deeply jaundiced, with a bilirubin level approaching twenty times normal and numerous other liver abnormalities. The doctors say the pattern of injury was consistent with acute hepatitis, with features of autoimmune hepatitis or possible drug-induced liver injury, triggering an autoimmune-like hepatitis.

As the doctors point out in their letter, the onset of jaundice associated with the vaccine was unusually rapid. Significantly, therefore, and as they also acknowledge, this case is hardly the first in which COVID-19 mRNA vaccines have been associated with liver damage. Even prior to the publication of their letter, the doctors say at least seven cases of immune-mediated hepatitis linked to mRNA vaccines had already been reported in the scientific literature. Three of these cases related to the Pfizer-BioNTech vaccine, and four to the Moderna vaccine.

The doctors say they reported this latest case in order to encourage vigilance for such reactions, as well as to raise awareness for vaccination centers to incorporate them into their routine checks before administering second doses of mRNA vaccines. They stress that long-term follow up of affected individuals will be essential in determining the prognosis of this type of immune-mediated liver injury.

Ultimately, of course, the fact is that liver damage is only one of many serious side effects reported in connection with the mRNA vaccines used against COVID-19. Others include very low platelet counts (thrombocytopenia); high rates of severe, potentially life-threatening allergic reactions (anaphylaxis); inflammation of the heart muscle (myocarditis); blood clots (thrombosis); and even death.

Twenty-four centuries ago, the Greek physician Hippocrates is said to have exhorted the medical practitioners of his time to “first, do no harm.” While in conventional medicine this principle was already widely flouted in the pre-COVID era, with the ultrarapid authorization of mRNA vaccines it has essentially been almost completely abandoned. The time has come for political leaders and medical authorities to suspend the use of these experimental injections, pending a full and independent investigation into their dangers.

 

The post CONFIRMED: COVID-19 mRNA Vaccines Can Cause Severe Liver Damage appeared first on Dr. Rath Health Foundation.